U.S. doctors online nowAsk doctors free
IL
A member asked:

I am taking a zpack and on day 3, i have an upset stomach and some diarreha, can i take pepto bismol (bismuth subsalicylate)?

1 doctor answer1 doctor weighed in
Dr. Ashesh Patel
Internal Medicine 25 years experience
Yes!: There are no known interactions between azithromycin (Z-pak) and Pepto Bismol (bismuth subsalicylate). To reduce upset stomach and diarrhea, take the z-pak with food, like a large meal such as dinner. You can also take Immodium AD to minimize diarrhea. After you finish the antibiotics, your upset stomach and diarrhea should go away in a few days. If not, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 1, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.